# SDR SWAA2023031503893

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 907 TO BS 927 BETWEEN S27R TO S-25R AFT POSITION AFT CARGO COMPARTMENT 2023-119581<[01] REPLACED ANGLE LOCATED BETWEEN BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 147A7221 SHEET 24 REV -  SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED ANGLE LOCATED BETWEEN BS907 TO BS927 AND BETWEEN STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 147A7221 SHEET 24 REV -  SEE INDIVIDUAL SING OFF BELOW
